# SDR FDEA201206092173

- Difficulty date: June 9, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 18,391 hours, 10,089 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Te Flap
- Component: Flap, Airbus
- Component part number: A57960650002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD FLAP OTBD T/E TIP STATIC DISCHARGER HAS CORROSION IN AND AROUND FLAP SKIN UPPER SURFACE.  DEFECT MEASURES 2 SQ" AFTER REMOVAL OF LEVEL 1 CORROSION IAW SRM 51-74-10, AREA WAS FOUND TO BE OUT OF LIMITS IAW SRM 57-50-00, PG 118, FIG 103.  REPAIRED AREA IAW EA6-5750-160133 REF WRI 57500799.
